Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Should I take the tablets again if I have vomited the earlier dose ?

i am taking apo-doxycyline 100 g and flagyl 400mg,on the second day of taking the tables i vomited the morning should i stop or should i repeat the dosage?
Tue, 10 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
  User's Response
hi welcome to health care magic.you dont mention why these medicine was given to you?you add antacid T.Rcid one tab before meal in it,because antibiotic produce gastritis.you complete the doses or concern your doctor for that.
Anesthesiologist Dr. Dilip.Shah.'s  Response
Both Doxycycline and Flagyl has Vomiting,Nausea,epigastric distress effect.you can ask and change another antibiotics .You can used Antacid for Flagyl but for doxycycline -it's effect will reduce.why you are taking medicine-Flagyl? Flagyl is specially used in Dental problem.There are better antibiotics and less side effect of nausea,vomiting .Consult your Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my prolactin level is high.. my doc advised me dopergin when I took 1st dose I had vomiting all day I again visited my doc she then advised me pelton with dopergin. After taking 1st dose last night no vomit but now in.the morning when i took medicine again everything I ate in breakfast came out.. why is it?? And what should I do??

doctor1 MD

I be been advised to take FM3 kit. There are 4 tabs in it. From which tablet should I start my dose from pink tablet or yellow tablet? And how to take those-- should I consume in a day or by 4 days? My doctor told me to take them in the same day. At what time,I should start taking.

doctor1 MD

I m visiting family in the USA and am taking Besavar (time-released alfuzosin Hydrochloride) and just took a dose and found one layer of the tablet on the floor next to me...the dosage guidelines warn against breaking the tablets...should I be worried?

Recent questions on  Metronidazole

doctor1 MD

im a female aged 40 weight is 80 kg..i have a long term history of chronic crohns disease.ive had 2 surgerys to remove parts of my bowel.also im an ileostomist. at present the area around my stoma is swollen & sore,i have a hole on either side where the stoma should be connected to the skin,these are now leaking greenish pus. ive put myself on metronidazole 400mg twice a day until i can see a doctor. i know i have at least 50cm of infected bowel but only have just over 5 mtr of bowel left. what should i do

doctor1 MD

Hello, my name is Cheryl. I am a 45 yr old female. Was diagnosed several yrs ago with IBS (cramping, bloating, alternating constipation/diarrhea). About 8 yrs ago was diagnosed with diverticulitis, confirmed with followup sigmoidoscopy. Have had several flareups since then treated with liquid diet and antibiotics. About 18 months ago developed hives (now chronic). The hives clear up when I am on antibiotics for diverticulitis (flagyl/cipro). Have had a CT scan (said nothing remarkable), have had stool cultures for parasites, bloodwork (CBC, TSH, tested for lupus, etc)-everything negative. Am back to diarrhea with stomach pain, undigested food and mucous in stool. Tried probiotics, made hives worse (cortisone shot also made hives worse). Have also had some RAST tests for food allergies, all negative, and stopped eating gluten a couple of years ago. Do you have any suggestions of what I might request to be tested for at this point? Thank you for your time.

doctor1 MD

I experienced some mild discomfort om my cheek last wednesday evening and woke up with an extremely swollen and painful cheek in the early hours of the morning so thinking it may be an abscess took 2 x 500mg amoxycillin and a panedine forte (500mf paracetamol. 30mg codiene).. Took a further 500mg amoxylcillin at 6 hourly intervals but when swelling increased went to ER and was given 2 lots of IV antibiotics plus prescriptions for metronidazole and amoxyicillin and had to report back the next day for follow-up.. all is fine swelling is slowly going down not too much pain now.. Had xray which showed no signs pf abscess or cysts or bone lesion or cavitys.. all was normal.. so wjere could the infectiom have come from,?? also my blood pressure is normally 130 over 85 and is usually good but I do take 5mg of civersyl (perindopril arginine) but since this cheek problem my blood pressure is 182 oner 90 pulse 80.. Is this high should I have more follow up???

doctor1 MD

Hi doctor this is amit kalra.now i am in uae. i went for operation 8 months back in india for pilinidal sinus.now from last three months i have problem in that area where doctor had given stiches. i shown one doctor here in dubai he told little bit infection is there and he prescribed metronidazole plus fusibact cream but again same problem arises at different place but in that stiches part only not elsewhere. can you tell me this is problem related to operation. now here doctor is saying may be there will be chance for same problem again and he prescribed ciprofloxacin tablet for 5 days

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this a side effect of the medicine or something else?

doctor1 MD

I have diverticulitis and usually take Bactrim but now I am on Keytruda for lung cancer . I have a prescribed bottle of Metronidazole and don't want any drug interaction with Keytruda and need to know if I can take the Metronidazole for the...

doctor1 MD

I am currently 25 and fighting alcoholism! today it the first day I didn't drink in a while but, i was always drinking hard liquor most days throughout the years as I I'm allergic to beer. I have fructose allergies and so that has caused a lot of...